A Case of Hydroxychloroquine Induced Acute Generalized Exanthematous Pustulosis Confirmed by Accidental Oral Provocation
1
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
Acute generalized exanthematous pustulosis (AGEP) is a clinical reaction pattern that is principally drug induced and this is characterized by acute, nonfollicular sterile pustules on a background of edematous erythema. Hydroxychloroquine (HCQ) has been widely used to treat rheumatic and dermatologic diseases and HCQ has been reported to be an uncommon cause of AGEP. A 38-year-old woman with a 1-year history of dermatomyositis and polyarthralgia was treated with HCQ due to a lack of response to a previous medication. Three weeks after starting HCQ therapy, the pustular skin lesion developed and then this resolved after the HCQ was withdrawn and steroid treatment was started. A similar pustular eruption developed after HCQ was accidentally readministered. (Ann Dermatol 22(1) 102∼105, 2010)
Abstract
Acute generalized exanthematous pustulosis (AGEP) is a clinical reaction pattern that is principally drug induced and this is characterized by acute, nonfollicular sterile pustules on a background of edematous erythema. Hydroxychloroquine (HCQ) has been widely used to treat rheumatic and dermatologic diseases and HCQ has been reported to be an uncommon cause of AGEP. A 38-year-old woman with a 1-year history of dermatomyositis and polyarthralgia was treated with HCQ due to a lack of response to a previous medication. Three weeks after starting HCQ therapy, the pustular skin lesion developed and then this resolved after the HCQ was withdrawn and steroid treatment was started. A similar pustular eruption developed after HCQ was accidentally readministered. (Ann Dermatol 22(1) 102∼105, 2010)
참고문헌 (12)
- Arroyo MP, "Generalized pustules in a healthy woman", J Drugs Dermatol, 1, pp.63~65 (2002)
- Sidoroff A, "Acute generalized exanthematous pustulosis(AGEP)--a clinical reaction pattern", J Cutan Pathol, 28, pp.113~119 (2001)
- Paradisi A, "Acute generalized exanthematous pustulosis induced by hydroxychloroquine:three cases and a review of the literature", Clin Ther, 30, pp.930~940 (2008)
- Mackenzie AH, "Pharmacologic actions of 4-aminoquinoline compounds", Am J Med, 75, pp.5~10 (1983)
- 최준희, "Hydroxychloroquine에 의한 급성 전신성 발진성 농포증 1예", 대한피부과학회지, 46(1), pp.138~140 (2008), 대한피부과학회
- Baker H, "Generalized pustular psoriasis.A clinical and epidemiological study of 104 cases", Br J Dermatol, 80, pp.771~793 (1968)
- Beylot C, "Acute generalized exanthematic pustuloses(four cases)", Ann Dermatol Venereol, 107, pp.37~48 (1980)
- Gebhardt M, "Acute generalized exanthematous pustulosis(AGEP):manifestation of drug allergy to propicillin", Contact Dermatitis, 33, pp.204~205 (1995)
- Braun-Falco O, "Generalized acute pustulosis.",An unusual presentation of leukocytoclastic vasculitis", Hautarzt, 29, pp.371~377 (1978)
- Burrows NP, "Pustular drug eruptions:a histopathological spectrum", Histopathology, 22, pp.569~573 (1993)
- [URL]
- Das J, "A study of drug eruptions by provocative tests", Indian J Dermatol Venereol Leprol, 67, pp.238~239 (2001)
